MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS FIXED POST, CRESCENT PAD, INCLUDES SKIN PREP; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT

C.R. BARD, INC. (BASD) -3006260740 STATLOCK PICC PLUS FIXED POST, CRESCENT PAD, INCLUDES SKIN PREP; DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Model Number N/A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that "statlocks adhering to the 3m bordered dressings, i asked the staff on 5a to report any instances to me so i could investigate where the previous dressing had been done externally." customer may not be using compatible competitor dressing with our statlock dressing took additional 20 minutes to remove dressing and stat lock.The foam became impossible to remove.The only way the rn could do was use alcohol wand.The dressing also seems to be more difficult to remove from the stat lock.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
It was reported by the customer the statlock is adhering to the 3m bordered dressing, snapping at the foam wings.Dressing took additional 20 minutes to remove dressing and stat lock.The foam became impossible to remove.The only way the rn could do was use alcohol wand.The dressing also seems to be more difficult to remove from the statlock.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty removing a statlock device is confirmed; however, the exact cause is unknown.One photograph of a statlock was returned for evaluation.An initial visual observation of the photograph showed the statlock partially attached to a patient¿s skin.Both the left and right sides of the pad appear to be torn off and missing.No details of the break sites could be discerned from the returned photograph, and there were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
STATLOCK PICC PLUS FIXED POST, CRESCENT PAD, INCLUDES SKIN PREP
Common Device Name
DEVICE, INTRAVASCULAR, CATHETER SECUREMENT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19566840
Report Number3006260740-2024-03144
Device Sequence Number15197271
Product Code KMK
UDI-Device Identifier00801741083396
UDI-Public(01)00801741083396
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2025
Device Model NumberN/A
Device Catalogue NumberVPPDFPCE
Device Lot NumberJUHN8669
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer05/29/2024
07/29/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date06/26/2024
08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown